# SDR UPS06446289

- Difficulty date: February 6, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65B05091646
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 DOOR LWR WEB FOUND CRACK.  CRACK LENGTH 2".  LWR WEB REPLACED AS PER SRM 51-10-01 P9.
